# SDR DALA2022083005828

- Difficulty date: August 26, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 76,715 hours, 29,754 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 AD // A.A. DAMAGES ON OPEN HOLES AT LH ENG DRAG FTG CLAMP-UP AS FOLLOW: HOLE #1 CORROSION ON SKIN BTW 5 AND 6 O CLOCK POSITION, HOLE #3 SCRATCHES ON SKIN AND FITTING ALL AROUND HOLE, HOLE #5 CORROSION AND SCRATCHES ON SKIN AND FITTING BTW 4 AND 6 O CLOCK POSITION, HOLE #6 SCRATCHES ON SKIN AND FITTING BTW 4 AND 7 O CLOCK POSITION, HOLE #7 CORROSION ON SKIN BTW 7 AND 10 O CLOCK POSITION, HOLE #8 SCRATCHES ON SKIN AND FITTING ALL AROUND HOLE, HOLE #9 CORROSION ON SKIN AND FITTING BTW 2 AND 4 O CLOCK POSITION, HOLE #10 SCRATCHES ON SKIN AND FITTING BTW 4 AND 6 O CLOCK POSITION. CORRECTIVE ACTION: SUMMARY OF NRC 00200: [AD // A.A] LH ENG DRAG FTG CLAMP-UP HOLE #1,#3,#5,#6 ,#7,#8, #9 AND #10 WERE REPAIRED PER TASK CARD. (2382449)
